# SDR ZZDA2010617

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, O/B AFT LIGHTENING HOLE, TR DEFLECTOR DOOR ANGLE, CRACKED.  ACCOMPLISHED TR DEFLECTOR DOOR ANGLE REPLACEMENT PER B717 SRM 51-41-02 AND B717 SRM 51-41-05.
